# SDR CALA2013110192571

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 39,289 hours, 17,094 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 1045
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WXR INOPERATIVE  - NAV.  RADAR INTERMITTENTLY DISPLAYS GREEN ARC AT RANDOM RANGES. RESET SAFTER CYCLING PWR SWITCH.  REPLACED WXR TRANSCEIVER, HAD XMTR DRVR CAL FAULTS LOGGED IN TRANSCEIVER.  IAW AMM 34-41- 33 OPERATIONS CHECKED GOOD.
